ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 24 Issue 4, Oct. 1977

On the SUP-INF Method for Proving Presburger Formulas
Robert E. Shostak
Pages: 529-543
DOI: 10.1145/322033.322034

A Study of Schedules as Models of Synchronous Parallel Computation
R. A. DeMillo, K. Vairavan, E. Sycara-Cyranski
Pages: 544-565
DOI: 10.1145/322033.322035

Queueing Models for Computer Systems Connected by a Communication Line
Mamoru Maekawa
Pages: 566-582
DOI: 10.1145/322033.322036

Log Space Recognition and Translation of Parenthesis Languages
Nancy Lynch
Pages: 583-590
DOI: 10.1145/322033.322037

Big Buckets Are (Are Not) Better!
Ian F. Blake, Alan G. Konheim
Pages: 591-606
DOI: 10.1145/322033.322038

Analysis of Effectiveness of Retrieval in Clustered Files
C. T. Yu, W. S. Luk
Pages: 607-622
DOI: 10.1145/322033.322039

Errata and Comments on a Paper by J. R. Cash
T. D. Bui
Page: 623
DOI: 10.1145/322033.322040

On Solving Fredholm Integral Equations of the First Kind
S. C. Sahasrabudhe, A. D. Kulkarni
Pages: 624-629
DOI: 10.1145/322033.322041

Flow Switching Approach to the Maximum Flow Problem: I
Bharat Kinariwala, A. G. Rao
Pages: 630-645
DOI: 10.1145/322033.322042

Capacity Bounds for Multiresource Queues
Kenneth J. Omahen
Pages: 646-663
DOI: 10.1145/322033.322043

Algorithms for the Longest Common Subsequence Problem
Daniel S. Hirschberg
Pages: 664-675
DOI: 10.1145/322033.322044

A Machine Representation of Finite T0 Topologies
Shawpawn Kumar Das
Pages: 676-692
DOI: 10.1145/322033.322045

Optimization Among Provably Equivalent Programs
Paul Young
Pages: 693-700
DOI: 10.1145/322033.322046